Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Magnani

Differentiability from representation formula and Sobolev-Poincarè inequality

created on 19 Jun 2003
modified by magnani on 11 Jan 2012

[BibTeX]

Published Paper

Inserted: 19 jun 2003
Last Updated: 11 jan 2012

Journal: Studia Math.
Volume: 168
Number: 3
Pages: 251-272
Year: 2005

Abstract:

We provide various differentiability theorems for both functions of bounded variation and Sobolev functions in stratified groups. The proofs are based on a systematic application of different Sobolev-Poincaré inequalities.

Keywords: BV functions, stratified groups, differentiability, Sobolev functions


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1